Research Article
PDF EndNote BibTex RIS Cite

Year 2011, Volume 4, Issue 2, 155 - 167, 30.10.2011

Abstract

References

  • [1] Bejancu, A., Duggal, K. L., Lightlike Submanifolds of Semi-Riemannian Manifolds, Acta Applicandae Mathematicae 38(1995), No. 2, 197 − 215.
  • [2] Duggal, K. L., Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Ap- plications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  • [3] Golap, S., On semi-symmetric and quarter-symmetric linear connection, Tensor 29(1975), 249 − 254.
  • [4] Hayden, H. A., Subspace of a Space with Torsion, Proceedings of the London Mathematical Society II Series 34(1932), 27 − 50.
  • [5] Imai, T., Hypersurfaces of a Riemannian Manifold with Semi-Symmetric Metric Connection, Tensor (N. S.) 23(1972), 300 − 306.
  • [6] Kamilya, D., and De, U.C., Some properties of a Ricci quarter-symmetric metric connection in a Riemanian manifold, Indian J. Pure and Appl. Math., 26(1995)No.1, 29 − 34.
  • [7] Kılıç, E., S¸ahin, B., Karada˘g H. B., Gu¨ne¸s, R., Coisotropic Submanifolds of a Semi- Riemannian Manifold, Turkish Journal of Mathematics 28 (2004), 335 − 352.
  • [8] Mishra, R. S. and Pandey, S. N. , On quarter symmetric metric F-connections, Tensor (N.S.) 34 (1980), no. 1, 1–7.
  • [9] O’Neill, B., Semi-Riemannian Geometry with Applications to Relativity, Academic Press, London, 1983.
  • [10] Rastogi, S. C., On quarter symmetric metric connection, C. R. Acad. Bulgare Sci. 31(1978), no. 7, 811 − 814.
  • [11] Yano, K., On Semi-Symmetric Metric Connection, Revue Roumaine de Math´ematiques Pures et Appliquées 15(1970), 1579 − 1586.
  • [12] Yaşar, E., Çöken, A. C., Yücesan, A., Lightlike Hypersurfaces of a Semi-Riemannian Man- ifold with a Semi-Symmetric Metric Connection, Kuwait Journal of Science & Engineering, 34(2007), No. 2A, 11 − 24.

ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION

Year 2011, Volume 4, Issue 2, 155 - 167, 30.10.2011

Abstract


 

References

  • [1] Bejancu, A., Duggal, K. L., Lightlike Submanifolds of Semi-Riemannian Manifolds, Acta Applicandae Mathematicae 38(1995), No. 2, 197 − 215.
  • [2] Duggal, K. L., Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Ap- plications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  • [3] Golap, S., On semi-symmetric and quarter-symmetric linear connection, Tensor 29(1975), 249 − 254.
  • [4] Hayden, H. A., Subspace of a Space with Torsion, Proceedings of the London Mathematical Society II Series 34(1932), 27 − 50.
  • [5] Imai, T., Hypersurfaces of a Riemannian Manifold with Semi-Symmetric Metric Connection, Tensor (N. S.) 23(1972), 300 − 306.
  • [6] Kamilya, D., and De, U.C., Some properties of a Ricci quarter-symmetric metric connection in a Riemanian manifold, Indian J. Pure and Appl. Math., 26(1995)No.1, 29 − 34.
  • [7] Kılıç, E., S¸ahin, B., Karada˘g H. B., Gu¨ne¸s, R., Coisotropic Submanifolds of a Semi- Riemannian Manifold, Turkish Journal of Mathematics 28 (2004), 335 − 352.
  • [8] Mishra, R. S. and Pandey, S. N. , On quarter symmetric metric F-connections, Tensor (N.S.) 34 (1980), no. 1, 1–7.
  • [9] O’Neill, B., Semi-Riemannian Geometry with Applications to Relativity, Academic Press, London, 1983.
  • [10] Rastogi, S. C., On quarter symmetric metric connection, C. R. Acad. Bulgare Sci. 31(1978), no. 7, 811 − 814.
  • [11] Yano, K., On Semi-Symmetric Metric Connection, Revue Roumaine de Math´ematiques Pures et Appliquées 15(1970), 1579 − 1586.
  • [12] Yaşar, E., Çöken, A. C., Yücesan, A., Lightlike Hypersurfaces of a Semi-Riemannian Man- ifold with a Semi-Symmetric Metric Connection, Kuwait Journal of Science & Engineering, 34(2007), No. 2A, 11 − 24.

Details

Primary Language English
Journal Section Research Article
Authors

Erol Yaşar>

Publication Date October 30, 2011
Published in Issue Year 2011, Volume 4, Issue 2

Cite

Bibtex @research article { iejg599508, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2011}, volume = {4}, number = {2}, pages = {155 - 167}, title = {ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION}, key = {cite}, author = {Yaşar, Erol} }
APA Yaşar, E. (2011). ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION . International Electronic Journal of Geometry , 4 (2) , 155-167 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47488/599508
MLA Yaşar, E. "ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION" . International Electronic Journal of Geometry 4 (2011 ): 155-167 <https://dergipark.org.tr/en/pub/iejg/issue/47488/599508>
Chicago Yaşar, E. "ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION". International Electronic Journal of Geometry 4 (2011 ): 155-167
RIS TY - JOUR T1 - ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION AU - ErolYaşar Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 155 EP - 167 VL - 4 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION %A Erol Yaşar %T ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION %D 2011 %J International Electronic Journal of Geometry %P -1307-5624 %V 4 %N 2 %R %U
ISNAD Yaşar, Erol . "ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION". International Electronic Journal of Geometry 4 / 2 (October 2011): 155-167 .
AMA Yaşar E. ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION. Int. Electron. J. Geom.. 2011; 4(2): 155-167.
Vancouver Yaşar E. ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION. International Electronic Journal of Geometry. 2011; 4(2): 155-167.
IEEE E. Yaşar , "ON LIGHTLIKE SUBMANIFOLDS IN SEMI-RIEMANNIAN MANIFOLD WITH A RICCI QUARTER SYMMETRIC METRIC CONNECTION", International Electronic Journal of Geometry, vol. 4, no. 2, pp. 155-167, Oct. 2011